# SDR ASAA0691228

- Difficulty date: November 25, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32328
- Condition: Chafed
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CHAFE MARKS FOUND ON FUSELAGE INNER SKIN AT BS 400-420.  REPAIRED IAW SRM 53 00 01 FIG 103.
